Home Generalized allocation scheme with cell occupancies from a fixed finite set
Article
Licensed
Unlicensed Requires Authentication

Generalized allocation scheme with cell occupancies from a fixed finite set

  • Aleksandr N. Timashev EMAIL logo
Published/Copyright: October 17, 2020

Abstract

We consider a generalized scheme of allocation of n particles (elements) over unordered cells (components) under the condition that the number of particles in each cell belongs to a fixed finite set A of positive integers. A new asymptotic estimates for the total number In(A) of variants of allocations of n particles are obtained under some conditions on the set A; these estimates have an explicit form (up to equivalence). Some examples of combinatorial-probabilistic character are given to illustrate by particular cases the notions introduced and results obtained. For previously known theorems on the convergence to the normal law of the total number of components and numbers of components with given cardinalities the norming parameters are obtained in the explicit form without using roots of algebraic or transcendent equations.


Originally published in Diskretnaya Matematika (2019) 31, №1, 125–132 (in Russian).


References

[1] Kolchin V. F., Random mappings, Optimization Software Inc. Publications Division, New York, 1986, 207 pp.Search in Google Scholar

[2] Timashev A.N., Asymptotic expansions in probabilistic combinatorics, M.: TVP, 2011 (in Russian).Search in Google Scholar

[3] Sachkov V. N., “Asymptotic formulas and limit distributions for combinatorial configurations generated by polynomials”, Discrete Math. Appl., 17:4 (2007), 319–330.10.1515/dma.2007.027Search in Google Scholar

[4] Sachkov V. N., Probabilistic Methods in Combinatorial Analysis, Cambridge Univ. Press, 1997, 256 pp.10.1017/CBO9780511666193Search in Google Scholar

[5] Moser L., Wyman M., “On the solution of xd = 1 in symmetric groups”, Canad. J. Math., 7 (1955), 159–168.10.4153/CJM-1955-021-8Search in Google Scholar

[6] Kolchin V. F., Random Graphs, Cambridge Univ. Press, 1998, 268 pp.10.1017/CBO9780511721342Search in Google Scholar

[7] Evgrafov M.A., Asymptotic Estimates and Entire Functions, Gordon & Breach Science Publ., 1962, 192 pp.Search in Google Scholar

Received: 2018-05-01
Published Online: 2020-10-17
Published in Print: 2020-10-27

© 2020 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma-2020-0031/html
Scroll to top button